MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: investigation summary: the customer issued a complaint for 2 issues: difficulties to open the blister of the needle and screwing on the needle.No sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.According to customer verbatim, bd understands that the end-user had difficulties when opening the lid label (open the blister of the needle) and screwing on the needle.Bdm-ps was not able to confirm the condition reported by the customer as no evidence was provided.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.Unconfirmed: no evidence provided h3: see h.10.
 
Event or Problem Description
It was reported while using bd hypoint¿ needle the needle and syringe were difficult to connect and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: we inform you that we have received a new complaint for a needle quality problem (¿patient reported difficulties to open the blister of the needle.He also indicated that he had difficulties when screwing on the needle, the liquid spilled out.¿).Batch of 22g needles (hypoint ndl 22ga1-1/2in tw) impacted: 210200238 (supplier batch 0104324); this is the 3rd complaint affecting this batch of needles.
 
Additional Manufacturer Narrative
H6: investigation summary: no sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.According to customer verbatim, bd understands that the end-user had difficulties when opening the lid label (open the blister of the needle) and screwing on the needle.Bdm-ps was not able to confirm the condition reported by the customer as no evidence was provided.The batch involved in this complaint meets all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.
 
Event or Problem Description

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16967678
Report Number8041187-2023-00223
Device Sequence Number17515865
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number300263
Device Catalogue Number300263
Device Lot Number0104324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown